# SDR V0XD2014032515101

- Difficulty date: March 30, 2014
- Submitted: March 30, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 29,749 hours, 16,636 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: DMN15042
- Part serial: 20021
- Condition: Corroded
- Location: Lower Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA BASE CORRODED.  R & R LOWER TCAS ANTENNA IAW AMM 34-43-03.
